# SDR DALA2015051503271

- Difficulty date: May 9, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 31,299 hours, 16,454 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 20-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD SEAT TRACK, FR 20-24, DETERMINED TO BE CORRODED OUT OF LIMITS ON WC 2500-2030 FIG 21 L=1.5" X W=.750" X D=.050".  RT INBD SEAT TRACK, FR 20-24 DETERMINED TO BE CORRODED OUT OF LIMITS ON WC 2500-2030, FIG 21,  L=1.5", W=.750", D=.050".  RECEIVED NEW PN D53112782201, BATCH 0002754324, SEAT TRACK, LOCATED AND DRILLED IAW SRM 51-44-11. R & R SEAT TRACK IAW SRM 51-42-11 & TRM 53-21-01.
